Toggle Main Menu Toggle Search

Open Access padlockePrints

K-theory of affine actions

Lookup NU author(s): Dr James Waldron



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Mathematical Sciences Publishers, 2019.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Waldron J

Publication type: Article

Publication status: Published

Journal: Pacific Journal of Mathematics

Year: 2019

Volume: 301

Issue: 2

Pages: 639–666

Print publication date: 24/10/2019

Online publication date: 24/10/2019

Acceptance date: 28/12/2018

Date deposited: 15/03/2019

ISSN (print): 0030-8730

ISSN (electronic): 1945-5844

Publisher: Mathematical Sciences Publishers


DOI: 10.2140/pjm.2019.301.639


Altmetrics provided by Altmetric